# SDR 2006UALA02034

- Difficulty date: October 21, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 54,243 hours, 29,523 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL STRIP AFT OF ROW 15 INOP.   REPLACED EEL STRIP.
